English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19105714      Online Users : 532
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15015

Title: An Engel Condition with Skew Derivations
Authors: Chou, Ming-Chu;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Prime ring;Lie ideal;Automorphism;Skew derivation;Generalized polynomial identity (GPI)
Date: 2009-11
Issue Date: 2013-01-07T01:43:54Z
Publisher: SpringerLink
Abstract: Let R be a prime ring and set [x, y]1 = [x, y] = xy − yx for x, y ∈ R
and inductively [x, y]k = [[x, y]k−1, y] for k > 1.We apply the theory of generalized
polynomial identitieswith automorphisms and skewderivations to obtain the following
result: If δ is a nonzero σ-derivation of R and L is a noncommutative Lie ideal of R so
that [δ(x), x]k = 0 for all x ∈ L, where k is a fixed positive integer, then charR = 2
and R ⊆ M2(F) for some field F. This result generalizes the case of derivations by
Lanski and also the case of automorphisms by Mayne.
Relation: Monatshefte fur Mathematik, 158(3): 259-270
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback